논문KCI 등재
Remark on Some Recent Inequalities of a Polynomial and its Derivatives
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We point out a flaw in a result proved by Singh and Shah [Kyungpook Math. J., 57(2017), 537-543] which was recently published in Kyungpook Mathematical Journal. Further, we point out an error in another result of the same paper which we correct and obtain integral extension of the corrected form.
Abstract
We point out a flaw in a result proved by Singh and Shah [Kyungpook Math. J., 57(2017), 537-543] which was recently published in Kyungpook Mathematical Journal. Further, we point out an error in another result of the same paper which we correct and obtain integral extension of the corrected form.
참고문헌 (14)
- A. Aziz, "Inequalities for a polynomial and its derivatives", J. Approx. Theory, 54, pp.306~313 (1988)
- A. Aziz, "Some Zygmund type Lq inequalities for polynomials", J. Math. Anal. Appl, 289, pp.14~29 (2004)
- S. Bernstein, "Lecons sur les propriétés extrémales et la meilleure approximation des-fonctions analytiques d’une variable réelle" (1926), Gauthier Villars
- T. N. Chan, "On Erdös-Lax Theorem", Proc. Indian Acad. Sci. Math. Sci, 92(3), pp.191~193 (1983)
- K. K. Dewan, "On maximum modulus for the derivative of a polynomial", Ann. Univ. Mariae Curie-Skodowska Sect. A, 63, pp.55~62 (2009)
- R. B. Gardner, "Rate of growth of polynomials not vanishing inside a circle", J. Inequal. Pure Appl. Math, 6(2), pp.1~9 (2005)
- P. D. Lax, "Proof of a conjecture of P. Erdös on the derivative of a polynomial", Bull. Amer. Math. Soc, 50, pp.509~513 (1944)
- M. A. Malik, "On the derivative of a polynomial", J. London Math. Soc, 2(1), pp.57~60 (1969)
- M. S. Pukhta, "On extremal properties and location of zeros of polynomials", Ph.D, pp.2002
- M. A. Qazi, "On the maximum modulus of polynomials", Proc. Amer. Math. Soc, 115, pp.337~343 (1992)
- M. A. Qazi, "Remarks on some recent results about polynomials with restricted zeros", Ann. Univ. Mariae Curie-Sklodowska Sect. A, 67, pp.59~64 (2013)
- W. Rudin, "Real and Complex Analysis" (1977), Tata Mcgraw-Hill Publishing Company
- Gulshan Singh, "Some Inequalities for Derivatives of Polynomials", Kyungpook Mathematical Journal, 57(4), pp.537~543 (2017), 경북대학교 자연과학대학 수학과
- A. E. Taylor, "Introduction to Functional Analysis" (1958), John Wiley and Sons, Inc
관련 논문AI추천
Some Inequalities for Derivatives of PolynomialsGulshan Singh, Wali Mohammad Shah경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제4호Inequalities concerning polynomial and its derivativeB. A. Zargar, M. H. Gulzar, Tawheeda Akhter강원경기수학회 · 한국수학논문집2021 · 제29권 제3호Inequalities for a polynomial whose zeros are within or outside a given diskLubna Wali Shah, Mohd Yousf Mir, Wali Mohammad Shah강원경기수학회 · 한국수학논문집2022 · 제30권 제2호LP−TYPE INEQUALITIES FOR DERIVATIVE OF A POLYNOMIALIrfan Ahmad Wani, Ishfaq Nazir, Mohammad Ibrahim Mir강원경기수학회 · 한국수학논문집2021 · 제29권 제4호Inequalities for a Polynomial and its DerivativeMohammad Syed Pukhta경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제3호Inequalities for the derivative of polynomials with restricted zerosA. Iqbal, Ishfaq Dar, N. A. Rather강원경기수학회 · 한국수학논문집2020 · 제28권 제4호
이 간행물의 다른 논문 (11건)
On Representable Rings and ModulesReza Nekooei, Seyed Ali Mousavi, Fatemeh Mirzaeipp. 407-423On 2-absorbing Primary Ideals of Commutative SemigroupBiswaranjan Khanra, Manasi Mandalpp. 425-436An Alternative Perspective of Near-rings of Polynomials and Power seriesEbrahim Hashemi, Fatemeh Shokuhifar, Abdollah Alhevazpp. 437-453Some Approximation Results by Bivariate Bernstein-Kantorovich Type Operators on a Triangular DomainAydin Izgi, Resat Aslanpp. 467-484Generalized Quasi-Einstein Metrics and Contact GeometryUday Chand Depp. 485-495
